Inventiones mathematicae

, Volume 69, Issue 2, pp 259–268

On the variation in the cohomology of the symplectic form of the reduced phase space

  • J. J. Duistermaat
  • G. J. Heckman
Article

DOI: 10.1007/BF01399506

Cite this article as:
Duistermaat, J.J. & Heckman, G.J. Invent Math (1982) 69: 259. doi:10.1007/BF01399506

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • J. J. Duistermaat
    • 1
    • 2
  • G. J. Heckman
    • 1
    • 2
  1. 1.Mathematisch Instituut der RUUUtrechtNetherlands
  2. 2.Mathematisch Instituut der RULLeidenNetherlands